The algebraic equality of two asymptotic tests for the hypothesis that a normal distribution has a specified correlation matrix
It is proved the algebraic equality between Jennrich's (1970) asymptotic $X^2$ test for equality of correlation matrices, and a Wald test statistic derived from Neudecker and Wesselman's (1990) expression of the asymptotic variance matrix of the sample correlation matrix.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kollo, T. & Neudecker, H., 1993. "Asymptotics of Eigenvalues and Unit-Length Eigenvectors of Sample Variance and Correlation Matrices," Journal of Multivariate Analysis, Elsevier, vol. 47(2), pages 283-300, November.